Translator Disclaimer
Summer 2021 Two-point fractional boundary value problems
Rui A. C. Ferreira
J. Integral Equations Applications 33(2): 229-236 (Summer 2021). DOI: 10.1216/jie.2021.33.229

Abstract

We study two-point boundary value problems (BVP) depending on fractional differential operators, which are motivated by physical considerations. We consider very general boundary conditions. Existence and uniqueness criteria are provided. Our results extend previously known results in the literature.

Citation

Download Citation

Rui A. C. Ferreira. "Two-point fractional boundary value problems." J. Integral Equations Applications 33 (2) 229 - 236, Summer 2021. https://doi.org/10.1216/jie.2021.33.229

Information

Received: 21 April 2020; Revised: 16 October 2020; Accepted: 21 October 2020; Published: Summer 2021
First available in Project Euclid: 31 August 2021

Digital Object Identifier: 10.1216/jie.2021.33.229

Subjects:
Primary: 26A33, 34B15
Secondary: 34A40

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 2 • Summer 2021
Back to Top